# SDR 96UAL900964

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357UA
- Make and model: Boeing 737322
- Aircraft serial: 24378
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Component: Loctite Lumi
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FLOOR LIGHT DAMAGED AT 12C.  REPLACED EEL LIGHT STRIP, OPS CK GOOD.
